zbMATH — the first resource for mathematics

The numbers of periodic orbits hidden at fixed points of holomorphic maps. (English) Zbl 07277636
Summary: Let \(f\) be an \(n\)-dimensional holomorphic map defined in a neighborhood of the origin such that the origin is an isolated fixed point of all of its iterates, and let \(\mathcal{N}_M(f)\) denote the number of periodic orbits of \(f\) of period \(M\) hidden at the origin. Gorbovickis gives an efficient way of computing \(\mathcal{N}_M(f)\) for a large class of holomorphic maps. Inspired by Gorbovickis’ work, we establish a similar method for computing \(\mathcal{N}_M(f)\) for a much larger class of holomorphic germs, in particular, having arbitrary Jordan matrices as their linear parts. Moreover, we also give another proof of the result of I. Gorbovickis [Bull. Sci. Math. 138, No. 3, 356–375 (2014; Zbl 1330.37046)] using our method.
32H50 Iteration of holomorphic maps, fixed points of holomorphic maps and related problems for several complex variables
37C25 Fixed points and periodic points of dynamical systems; fixed-point index theory, local dynamics
37F46 Bifurcations; parameter spaces in holomorphic dynamics; the Mandelbrot and Multibrot sets
37F50 Small divisors, rotation domains and linearization in holomorphic dynamics
Full Text: DOI
[1] Arnold, V. I., Gusein-Zade, S. M. and Varchenko, A. N.. Singularities of Differentiable Maps. Vol. I: The Classification of Critical Points Caustics and Wave Fronts. Birkhäuser, Boston, MA, 1985. · Zbl 1290.58001
[2] Dold, A.. Fixed point indices of iterated maps. Invent. Math.74.3(1983) 419-435. · Zbl 0583.55001
[3] Gorbovickis, I.. On multi-dimensional Fatou bifurcation. Bull. Sci. Math.138.3(2014) 356-375. · Zbl 1330.37046
[4] Lloyd, N. G.. Degree Theory. Cambridge University Press, Cambridge, 1978. · Zbl 0367.47001
[5] Shub, M. and Sullivan, D.. A remark on the Lefschetz fixed point formula for differentiable maps. Topology13(1974) 189-191. · Zbl 0291.58014
[6] Yang, Z. M.. Probability Theory. Science Press, Beijing, 1999, pp. 31-32 (in Chinese).
[7] Zhang, G. Y.. Bifurcations of periodic points of holomorphic maps from ℂ^2 into ℂ^2. Proc. Lond. Math. Soc. (3)79(3) (1999), 353-380.
[8] Zhang, G. Y.. Fixed point indices and periodic points of holomorphic mappings. Math. Ann.337(2) (2007), 401-433. · Zbl 1110.32007
[9] Zhang, G. Y.. The numbers of periodic orbits hidden at fixed points of n-dimensional holomorphic mappings(II). Topol. Methods Nonlinear Anal.33(1) (2009), 65-83. · Zbl 1185.37046
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.